Journal of Symbolic Logic 64 (3):1087-1110 (1999)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586620
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,343
Through your library

References found in this work BETA

Combinatorial Principles in the Core Model for One Woodin Cardinal.Ernest Schimmerling - 1995 - Annals of Pure and Applied Logic 74 (2):153-201.
The Fine Structure of the Constructible Hierarchy.R. Björn Jensen - 1972 - Annals of Mathematical Logic 4 (3):229.
Inner Models with Many Woodin Cardinals.J. R. Steel - 1993 - Annals of Pure and Applied Logic 65 (2):185-209.
The Covering Lemma Up to a Woodin Cardinal.W. J. Mitchell, E. Schimmerling & J. R. Steel - 1997 - Annals of Pure and Applied Logic 84 (2):219-255.

Add more references

Citations of this work BETA

Square in Core Models.Ernest Schimmerling & Martin Zeman - 2001 - Bulletin of Symbolic Logic 7 (3):305-314.
Characterization of □Κin Core Models.Ernest Schimmerling & Martin Zeman - 2004 - Journal of Mathematical Logic 4 (01):1-72.
Smooth Categories and Global □.Ronald B. Jensen & Martin Zeman - 2000 - Annals of Pure and Applied Logic 102 (1-2):101-138.
Some Problems in Singular Cardinals Combinatorics.Matthew Foreman - 2005 - Notre Dame Journal of Formal Logic 46 (3):309-322.

View all 6 citations / Add more citations

Similar books and articles

Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
A Question About Suslin Trees and the Weak Square Hierarchy.Ernest Schimmerling - 2005 - Notre Dame Journal of Formal Logic 46 (3):373-374.
A Very Weak Square Principle.Matthew Foreman & Menachem Magidor - 1997 - Journal of Symbolic Logic 62 (1):175-196.
The Lattice of Modal Logics: An Algebraic Investigation.W. J. Blok - 1980 - Journal of Symbolic Logic 45 (2):221-236.
A Simple Maximality Principle.Joel David Hamkins - 2003 - Journal of Symbolic Logic 68 (2):527-550.
A Note on Finiteness in the Predicative Foundations of Arithmetic.Fernando Ferreira - 1999 - Journal of Philosophical Logic 28 (2):165-174.

Analytics

Added to PP index
2009-01-28

Total views
9 ( #919,541 of 2,445,340 )

Recent downloads (6 months)
1 ( #457,131 of 2,445,340 )

How can I increase my downloads?

Downloads

My notes